# SDR 0602239979

- Difficulty date: October 9, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- Aircraft time: 91,535 hours, 96,367 cycles
- Engine: Pwa JT8D7B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE TAKEOFF WAS SAFELY ABORTED AT APPROXIMATELY 100 KTS DUE TO THE TAKEOFF WARNING HORN SOUNDING.  CREW MANEUVERED THE AIRCRAFT OVER TO THE ENGINE RUN-UP AREA AND CYCLED THE TRAILING EDGE FLAPS THROUGH ALL POSITIONS.  WHEN FLAPS WERE EXTENDED THE FLIGHT CREW ADVANCED THE THROTTLES ONCE AGAIN BUT THE WARNING HORN STILL SOUNDED.  MAINTENANCE REPLACED THE FLAP TAKEOFF WARNING SWITCH, FUNCTIONALLY CHECKED IT, AND RETURNED THE AIRCRAFT TO SERVICE.
